# SDR QXEA200701260

- Difficulty date: August 5, 2007
- Submitted: August 14, 2007
- Operation: Air carrier
- Aircraft: N358PH
- Make and model: Dhav DHC8202
- Aircraft serial: 506
- Aircraft time: 21,770 hours, 31,475 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C5 PDX-AT FS 565 Z111.5 Y26L THERE IS CORROSION AT THE FLOOR BOARD NUT PLATE AND ITS SUPPORT.  REPAIRED IAW SRM 51-20-11, 51-40-11, 51-20-16, AND 51-20-36.
